# SDR 2007UALA04483

- Difficulty date: October 31, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 20,896 hours, 8,117 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW RECORD PRESSURE PRIOR TO SERVICING.   SERVICED CREW O2 SYSTEM TO 1800 PSI- NO REPEATS SINCE ORIGINAL.
